International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 67, Pages 4241-4248

The roots of the third Jackson q-Bessel function

L. D. Abreu,1 J. Bustoz,2 and J. L. Cardoso3

1Department of Mathematics, University of Coimbra, Coimbra 3000, Portugal
2Department of Mathematics, Arizona State University, Tempe 85287-1804, AZ, USA
3Department of Mathematics, University of Tras-os-Montes and Alto Douro, Vila Real 5000-410, Portugal

Received 16 July 2002

Copyright © 2003 L. D. Abreu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We derive analytic bounds for the zeros of the third Jackson q-Bessel function Jv(3)(z;q).